# SDR FDEA202402120144

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FORMER AT XOS 584 FOUND CRACK ABOUT 2 INCHES.  RT WING FIXED LEADING EDGE AT XOS 584 CRACKED FORMER REMOVED AND REPLACED IAW MD-11 SRM 51-31-01-OG.  FORMER FABRICATED IAW DRAWING ARB 2931 REVISION H.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
